# SDR 07FDEA02463

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: SB1055001615
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF UPPER INTERIOR SKIN PANELS OF STB HORIZONTAL SECTION   FOUND 1 PANEL P/N 7207-1 WITH CRACK.  ACCOMPLISHED EA NR 8-5510-96123.
